Thank you for your time!
My father is 81 years old and lives alone in India. Early this week, he mostly recovered (there was still some residual cold/cough) from a cold/cough viral infection that lasted about a 1 1/2 months. He always sees his pulmonalogist when he has cough/cold and his medications were a mix of an antibiotic, anti-histamine and cough syrup.
On Tuesday, he was given the flu shot. Since yesterday evening, he has been having moderate cold, cough and his voice is somewhat cracked. He is able to do his daily activities. He is currently taking an anti-histamine tablet and cough syrup that was prescribed by his pulmonalogist for another week on Tuesday. He has contacted his pulmonalogist about his new symptoms.
I wanted to ask if anyone here has experienced something similar? Are the new symptoms my father is having since yesterday a recurrence of the viral infection or maybe a reaction to the flu vaccine ?
I would be grateful for your answers.